# SDR AALA20140619011

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 92,455 hours, 14,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERNAL EMER LIGHT.  OPERATIONS CHECKED NORMAL.
